# SDR SWAA2024071299794

- Difficulty date: June 9, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR 2024-384025<[01] REPLACED HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR IAW-B737-800-SRM-51-40-02-0G-0;[02] REPLACED HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR IAW-B737-800-SRM-51-40-02-0G-0
